Robust exponential stability for discrete-time interval BAM neural networks with delays and Markovian jump parameters

Full text for this resource is not available from the Research Repository.

Qiu, Jiqing, Lu, Kunfeng, Shi, Peng and Mahmoud, Magdi S (2010) Robust exponential stability for discrete-time interval BAM neural networks with delays and Markovian jump parameters. International Journal of Adaptive Control and Signal Processing, 24 (9). pp. 760-785. ISSN 0890-6327

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7233
DOI https://doi.org/10.1002/acs.1171
Official URL http://dx.doi.org/10.1002/acs.1171
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID20293, discrete-time system, mode-dependent time delays, robust exponential stability, Markovian jumping system, BAM neural network
Citations in Scopus 18 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login